Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 52 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
On the coefficients of the Drinfeld modular equation

Bae, Sung-Hanresearcher; Lee, SJ, JOURNAL OF NUMBER THEORY, v.66, no.1, pp.85 - 101, 1997

Differential equations of infinite order for Sobolev-type orthogonal polynomials

Jung, IH; Kwon, Kil Hyunresearcher; Yoon, GJ, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.78, no.2, pp.277 - 293, 1997-02

A norm estimate for the ADI method for nonsymmetric problems

Kwak, Do Youngresearcher, LINEAR ALGEBRA AND ITS APPLICATIONS, v.266, no.1-3, pp.127 - 141, 1997

Two point masses perturbation of regular moment functionals

Kwon, Kil Hyunresearcher; Park, SB, INDAGATIONES MATHEMATICAE-NEW SERIES, v.8, no.1, pp.79 - 93, 1997-03

Differential equations having orthogonal polynomial solutions

Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.80, no.1, pp.1 - 16, 1997-04

Partitions of bipartite numbers

Kim, JK; Hahn, Sang-Geunresearcher, GRAPHS AND COMBINATORICS, v.13, no.1, pp.73 - 78, 1997

Two-level additive Schwarz preconditioners for P1 nonconforming finite elements for nonsymmetric and indefinite problems

Yon, YJ; Kwak, Do Youngresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.87, no.1, pp.1 - 14, 1997-11

Genera of some closed 4-braids

Ko, Ki-Hyoungresearcher; Lee, SJ, TOPOLOGY AND ITS APPLICATIONS, v.78, no.1-2, pp.61 - 77, 1997-07

Algebraic realization problems for low dimensional G manifolds

Cho, JH; Suh, Dong Youpresearcher, TOPOLOGY AND ITS APPLICATIONS, v.78, no.3, pp.269 - 283, 1997-07

Band-generator presentation for the 4-braid group

Kang, E.S.; Ko, Ki-Hyoungresearcher; Lee, S.J., TOPOLOGY AND ITS APPLICATIONS, v.78, no.2016-01-02, pp.39 - 60, 1997

rss_1.0 rss_2.0 atom_1.0